# SDR AALA202510179402

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 83,574 hours, 34,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Accumulator
- Part number: 61639203
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RH OVERWING EMER EXIT INFLATION RESERVOIR REQUIRES REPLACEMENT. MAINTENANCE REPLACED BOTTLE IAW AMM 25-62-46.
